An involution on beta(1,0)-trees

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In [Decompositions and statistics for \beta(1,0)-trees and nonseparable permutations, Advances Appl. Math. 42 (2009) 313--328] we introduced an involution, h, on \beta(1,0)-trees. We neglected, however, to prove that h indeed is an involution. In this note we provide the missing proof. We also refine an equidistribution result given in the same paper.
Original languageEnglish
Pages (from-to)276-284
Number of pages9
JournalAdvances in Applied Mathematics
Issue number2
Publication statusPublished - Jul 2013


  • involution
  • nonseparable permutation
  • equidistribution


Dive into the research topics of 'An involution on beta(1,0)-trees'. Together they form a unique fingerprint.

Cite this